Volume 7, Issue 5

ON THE MEAN VALUES OF AN ENTIRE FUNCTION REPRESENTED BY A DIRICHLET SERIES (141893)

DOI :

Abstract : In this paper, we obtain some results for the mean value of an entire Dirichlet series.

Pages : 203-206

Downloads : 1

Publication Date :

Modified Date : 2020-05-17

Cite/Export :

DR. PRANEETA VERMA , "ON THE MEAN VALUES OF AN ENTIRE FUNCTION REPRESENTED BY A DIRICHLET SERIES", IJIERT - International Journal of Innovations in Engineering Research and Technology, Volume 7, Issue 5, ISSN : 2394-3696, Page No. 203-206